JMI cover

Journal of Mathematical Inequalities

Volume: 17

Year: 2023


Issue: 4 (December, 2023)
Article number / DOI Authors / Title Pages Abstract Article
17-81 Yong Hong, Yanru Zhong, Bicheng Yang: Parameterized more accurate Hardy-Hilbert-type inequalities and applications 1241–1258 View View
17-82 Liwang Ding, Caoqing Jiang: Consistency of estimator for nonparametric regression under negatively superadditive dependent random variables 1259–1274 View View
17-83 Minghui You, Wei Song, Fei Dong: More accurate form of half-discrete Hilbert-type inequality with a general kernel 1275–1291 View View
17-84 Marko Pešović, Zoran Pucanović: A note on r-circulant matrices involving generalized Narayana numbers 1293–1310 View View
17-85 Yamin Sayyari, Hasan Barsam, Loredana Ciurdariu: A new refinement of Jensen-type inequality with respect to uniformly convex functions with applications in information theory 1311–1322 View View
17-86 Bo Zhang, Jiankang Wang, Yongli Su, Zhefeng Xu: Representations of element as sum of primitive root and Lehmer number in 𝐙p 1323–1333 View View
17-87 Shaoyong He, Yan Xu: Lp boundedness for maximal singular integrals with mixed homogeneity along compounds curves 1335–1350 View View
17-88 Sanja Varošanec: New Chebyshev-type inequalities for the generalized Riemann-Liouville fractional integral with respect to an increasing function 1351–1361 View View
17-89 Baha'a Al-Naddaf, Aliaa Abed Al-Jawwad Burqan, Fuad Kittaneh: Generalized numerical radius inequalities involving positive semidefinite block matrices 1363–1370 View View
17-90 Yonghui Ren, Changsen Yang: Some generalizations of numerical radii and Schatten p-norms inequalities 1371–1386 View View
17-91 Minghui You: A class of half-discrete Hilbert-type inequalities in the whole plane involving some classical kernels 1387–1410 View View
17-92 Akbar Ali, Igor Milovanović, Emina Milovanović, Marjan Matejić: Sharp inequalities for the atom-bond (sum) connectivity index 1411–1426 View View
17-93 Yunlan Wei, Yanpeng Zheng, Zhaolin Jiang: Skew-circulant matrix and critical points of polynomials 1427–1431 View View
17-94 Gradimir V. Milovanović, Rakesh K. Parmar, Tibor K. Pogány: Bounds for the (𝑝,ν)-extended Beta function and certain consequences 1433–1441 View View
17-95 Chalermpon Bunpog, Narawadee Phudolsitthiphat, Atit Wiriyapongsanon: Fixed point theorems for α-βM-Geraghty type contractions with applications in matrix equations 1443–1461 View View
17-96 Yonghui Ren: A generalized refinement of Young's inequality 1463–1470 View View
17-97 Huan Xu, Junjian Yang, Shengyan Ma: Singular value inequalities of matrices with concave functions 1471–1479 View View
17-98 Mohammad W. Alomari, Nazia Irshad, Asif R. Khan, Muhammad Awais Shaikh: Generalization of two-point Ostrowski's inequality 1481–1509 View View
17-99 Phakdi Charoensawan, Choonkil Park, Raweerote Suparatulatorn: Stability of a new additive functional inequality in Banach spaces 1511–1520 View View
17-100 Dongmei Xin, Bicheng Yang, Leping He: A new Hilbert-type inequality in the whole plane 1521–1538 View View
17-101 Nachi Kasuga, Mai Nakasuji, Yusuke Nishizawa, Takuma Sekine: Sharped Jordan's type inequalities with exponential approximations 1539–1550 View View
17-102 Abhay Pratap Singh, Uaday Singh: Approximation of functions in a weighted Lebesgue space by means of the Picard singular integral 1551–1563 View View
17-103 Akbar Ali, Marjan M. Matejić, Igor Ž. Milovanović, Emina I. Milovanović, Stefan D. Stankov, Zahid Raza: On arithmetic-geometric and geometric-arithmetic indices of graphs 1565–1579 View View
17-104 Tuo Liu, Rahela Abdul Rahim, Bicheng Yang: A new Hilbert-type integral inequality with the general nonhomogeneous kernel and applications 1581–1596 View View
17-105 Sakander Hayat, Asad Khan, Mohammed J. F. Alenazi, Shaohui Wang: On the binary locating-domination number of regular and strongly-regular graphs 1597–1623 View View
17-106 Zhihua Wang: Stability of additive functional inequality in various normed spaces 1625–1638 View View
17-107 Ramazan Tinaztepe: An application of Ky Fan inequality: on Kullback-Leibler divergence between a probability distribution and its negation 1639–1646 View View